English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Semisimple quantum cohomology and blowups

MPS-Authors
/persons/resource/persons234929

Bayer,  Arend
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Bayer, A. (2004). Semisimple quantum cohomology and blowups. International Mathematics Research Notices, 40, 2069-2083.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2FC8-7
Abstract
There is no abstract available